# SDR DXTA200601261

- Difficulty date: February 24, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 1,038 hours, 689 cycles
- Engine: Pwa PW306B
- Engine time: 1,038 hours, 689 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG EXPERIENCED LOW OIL PRESSURE INFLIGHT.  NOTED GRADUAL DECREASE IN OIL PRESSURE. ALL OTHER ENG INDICATIONS WERE NORMAL. NO FLUCTUATIONS ON RT ENG. N1 / N2 WERE NORMAL. THROTTLE WAS BELOW CRUISE DETENT. AS OIL FLUCTUATES BETWEEN 30-60 PSI. ON POST FLIGHT OIL WAS NOTED DRIPPING FROM GANG DRAIN.  ITEM IS UNDER INVESTIGATION.
